On Generalized S Topological Groups
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 101 | Views: 280

Research Paper | Mathematics | India | Volume 4 Issue 6, June 2015 | Popularity: 6.1 / 10


     

On Generalized S Topological Groups

C. Selvi, R. Selvi


Abstract: . The generalized topological group is introduced by Muard Hussain et al. [5]. The authors Muhmmad Siddique et al. [6] introduced the concept of S-topological group. In this paper, we inititate the study of generalized S topological group.


Keywords: Topological group, Generalied topological group, S topological group


Edition: Volume 4 Issue 6, June 2015


Pages: 266 - 269



Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
C. Selvi, R. Selvi, "On Generalized S Topological Groups", International Journal of Science and Research (IJSR), Volume 4 Issue 6, June 2015, pp. 266-269, https://www.ijsr.net/getabstract.php?paperid=SUB155117, DOI: https://www.doi.org/10.21275/SUB155117

Top